# SDR LR7A090001

- Difficulty date: January 19, 2009
- Submitted: January 24, 2009
- Operation: Air carrier
- Aircraft: N404LC
- Make and model: Lkheed 382G
- Aircraft serial: 4763
- Aircraft time: 59,583 hours, 35,800 cycles
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Brush Block
- Part number: 572865
- Part serial: 61183
- Condition: Worn
- Location: Prop Deice Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

FLAME OUT NR 1 ENGINE DURING HEAVY ICING.  COMPLIED IAW AOM, SHUTDOWN ENGINE 0100Z.  INSPECTED AIR INTAKE, COMPRESSOR BLADES, 5TH AND 10TH STAGE COMPRESSOR BLEEDS, TURBINE SECTION BLADES, AND MAG PLUGS, NO DEFECTS NOTED.  OPS CHECK NR 1 ENGINE REF SMP581 CH 71-00.  OPS CHECK GOOD.  SUSPECT BRUSH BLOCK, CREW REPORTED NR 1 BLADE DE-ICING 55 AMPS.  REMOVED AND REPLACED NR 1 BRUSH BLOCK ASSY REF HAM STANDARD P5059 PAG I-798.1-I-798.8, OPS CHECK GOOD.
